# SDR QXEA200301131

- Difficulty date: September 14, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 5,284 hours, 6,117 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND AFT SERVICE DOOR LOWER EMERGENCY EXIT LIGHT IS INOPERATIVE. FOUND CONNECTOR AT LIGHT ASSEMBLY TO BE DISCONNECTED. RECONNECTED CANNON PLUG. NO PARTS REPLACED.
